# SDR HSYA2010110210

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N319BH
- Make and model: Beech 1900C
- Aircraft serial: UB36
- Aircraft time: 25,017 hours, 34,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1316862014T65
- Condition: Corroded
- Location: Zone 100
- Part time: 25,017 hours, 34,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT INSP THE FOLLOWING DISCREPANCIES WERE DISCOVERED.  FUSELAGE STA 318 LT LOWER BELLY HAS EXFOLIATION CORROSION ON LOWER BELLY SKIN. REMOVED CORROSION, CLEANED, TREATED AND PRIMED AREA. CUT OUT 2" X 1.5" CORROSION AREA AND FABRICATED FILLER AND REPAIR DOUBLER 5" X 4" FROM 2024T3 .040.  FOUND CORROSION ON LOWER PORTION OF STRINGER. CUT OUT 3" AFFECTED PORTION OF STRINGER AND REPLACED WITH PREFABRICATED MATERIAL SAME AS ORIGINAL . INSTALLED IAW SRM 51-70-07. TREATED, SEALED AND PRIMED AREA. FUSELAGE STA 303 RT LOWER BELLY HAS EXFOLIATION CORROSION ON RT LOWER BELLY-DIMENSIONS.  REMOVED CORROSION, CLEANED, TREATED AND PRIMED AREA. CUT OUT CORROSION, CLEANED, TREATED AND PRIMED AREA. FABRICATED FILLER AND 3.5" DOUBLER AND INSTALLED IAW SRM 51-70-00. FUSELAGE STA 288 HAS EXFOLIATION CORROSION ON LOWER RT BELLY AREA.  CUT OUT CORROSION AREA AND CLEANED, TREATED, AND PRIMED. FABRICATED FILLER AND DOUBLER AND INSTALLED IAW SRM 51-70-00 AND 53-30-02-AREA TREATED AND PRIMED.
